Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 365, NWS Paducah, KY

November 14, 2011Cape Girardeau County, Scott County, Missouri; Alexander County, Pulaski County, Union County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Nov 14, 2011, 5:05 PM CST for Cape Girardeau County, Scott County, Missouri; Alexander County, Pulaski County, Union County, Illinois. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 14, 2011, 5:05 PM CST (23:05 UTC)
Expired
Nov 14, 2011, 5:30 PM CST
In force
25 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alexander County, IL, Pulaski County, IL, Union County, IL, Cape Girardeau County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 56 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 14, 5:05 PM CSTTSTM WND GST 62Cape Girardeau, MOMEASAURED AT CAPE GIRARDEAU ASOS
Nov 14, 5:25 PM CSTTSTM WND DMGPulaski, ILCOUPLE OF TREES DOWN ON US 51...NORTH OF PULASKI AND NORTH OF ULLIN. REPORT OF DEBRIS FROM GRAIN BIN BLOWN ONTO RAIL ROAD TRACKS AT PULASKI. ESTIMATED WIND SPEED OF 60 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 3:04 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
458 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WUUS53 KPAH 142305
SVRPAH
ILC003-153-181-MOC031-201-142330-
/O.NEW.KPAH.SV.W.0365.111114T2305Z-111114T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
505 PM CST MON NOV 14 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  NORTHWESTERN PULASKI COUNTY IN SOUTHERN ILLINOIS...
  SOUTHWESTERN UNION COUNTY IN SOUTHERN ILLINOIS...
  EAST CENTRAL CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  NORTH CENTRAL SCOTT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 530 PM CST.

* AT 503 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

  THIS STORM WAS LOCATED NEAR   SCOTT CITY...AND MOVING EAST AT 50   
  MPH. A WIND GUST NEAR 65 MPH WAS MEASURED AT THE CAPE GIRARDEAU    
  AIRPORT.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  TAMMS...MILL CREEK...PULASKI AND ULLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3744 8918 3720 8916 3715 8952 3735 8960
TIME...MOT...LOC 2305Z 254DEG 43KT 3726 8943
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
284 
WWUS53 KPAH 142325
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
525 PM CST MON NOV 14 2011

MOC031-201-142334-
/O.CAN.KPAH.SV.W.0365.000000T0000Z-111114T2330Z/
CAPE GIRARDEAU MO-SCOTT MO-
525 PM CST MON NOV 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SCOTT AND EAST
CENTRAL CAPE GIRARDEAU COUNTIES IN SOUTHEAST MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING MOVED OUT OF THE WARNED AREA.

LAT...LON 3717 8941 3741 8931 3744 8918 3720 8916
TIME...MOT...LOC 2324Z 263DEG 42KT 3726 8915

$$

ILC003-153-181-142330-
/O.CON.KPAH.SV.W.0365.000000T0000Z-111114T2330Z/
PULASKI IL-UNION IL-ALEXANDER IL-
525 PM CST MON NOV 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ALEXANDER...SOUTH CENTRAL UNION AND NORTHWESTERN PULASKI COUNTIES IN
SOUTHERN ILLINOIS UNTIL 530 PM CST...

AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
TAMMS...OR 14 MILES SOUTH OF JONESBORO...MOVING EAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3717 8941 3741 8931 3744 8918 3720 8916
TIME...MOT...LOC 2324Z 263DEG 42KT 3726 8915
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 3:18 PM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Nov 14, 3:18 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
318 PM CST MON NOV 14 2011

.DISCUSSION...

.SHORT TERM /THROUGH WEDNESDAY NIGHT...

THE PRIMARY CONCERNS WITH THIS FORECAST PACKAGE ARE THE SEVERE
WEATHER THREAT TONIGHT AND CUMMULATIVE HEAVY RAINFALL THROUGH EARLY
WEDNESDAY.

EXPECT THUNDERSTORM CONVECTION TO CONTINUE DEVELOPING ACROSS THE
NORTH/WEST PART OF THE CWA THROUGH LATE AFTERNOON PER TORNADO WATCH
881 TIL 10 PM. STORM RELATIVE HELICITY VALUES HAD INCREASED BY MID
AFTERNOON TO AROUND/IN EXCESS OF 300 ACROSS S IL AND SW IN SO QUITE
FAVORABLE CONDITIONS PERSIST FOR SUPERCELL DEVELOPMENT.

SOUTHEASTWARD PROPOGATION OF SHOWERS/THUNDERSTORMS WILL OCCUR
TONIGHT IN RESPONSE TO THE SOUTHEAST PROGRESSION OF A WEAK SURFACE
COLD FRONT. A 500MB SOUTHWEST FLOW WILL THEN CONTINUE THROUGH EARLY
WEDNEDAY LAYING THE GROUNDWORK FOR CONTINUED AND WIDESPREAD RAIN IN
AS THE SURFACE FRONT STALLS NEAR THE SOUTHERN PARTS OF THE FA. THE
END RESULT WILL BE PERIODS OF HEAVY RAINFALL THRU EARLY WEDNESDAY
MAINLY ACROSS THE CENTRAL AND SOUTHERN PARTS OF THE FA. TOTAL
RAINFALL COULD EXCEED 3 INCHES HERE...TAPERING TO LESS THAN 1/2 INCH
ACROSS THE NW PART OF THE FA.

HAVE RAISED POPS AND QPF THROUGH TUESDAY. TWEEKED TEMPS...BOTH MAX
AND MIN...DOWN A BIT THRU TUE NIGHT.

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL DOMINATE THE QUAD STATE REGION THURSDAY AND
FRIDAY...WITH THURSDAY MORNING HAVING THE COOLEST TEMPERATURES FOR
THE LATTER PART OF THE WEEK. BY THURSDAY AFTERNOON...WARM AIR
ADVECTION WILL BEGIN TO WORK INTO SOUTHEAST MISSOURI BEHIND THE
DEPARTING RIDGE OF HIGH PRESSURE CENTERED IN THE SMOKY MOUNTAINS BY
EARLY THURSDAY EVENING.

ENOUGH LIFT...MOISTURE AND INSTABILITY SHOULD BE IN PLACE ON
SATURDAY TO PRODUCE WARM ADVECTION SHOWERS IN A FAVORABLE ISENTROPIC
CONVEYOR BELT /NEAR A DEVELOPING WARM FRONTAL ZONE/...PER THE
PREFERRED ECMWF/CANADIAN GUIDANCE. THE INSTABILITY REMAINS SOMEWHAT
ELEVATED VIA THE ECMWF GUIDANCE...SO UTILIZED A DIFFERENTIAL BLEND
OF POPS FOR SHOWERS VERSUS THUNDERSTORMS WHILE THE WFO PAH FORECAST
AREA REMAINS IN THE WARM SECTOR THROUGH LATE SATURDAY NIGHT. A COLD
FRONT IS FORECAST TO MOVE ACROSS THE WFO PAH FORECAST ARE NEXT
SUNDAY MORNING. HOWEVER...GIVEN BROAD SOUTHWEST FLOW ALOFT...A
SURFACE WAVE IS EXPECTED TO MOVE UP FROM TEXAS SUNDAY NIGHT AND
INCREASE RAIN CHANCES AGAIN FROM SOUTH TO NORTH ACROSS THE AREA. THE
INSTABILITY STILL LOOKS ELEVATED LATE SUNDAY NIGHT INTO MONDAY...SO
ADDED A DIFFERENTIAL POP FOR SHOWERS VERSUS THUNDERSTORMS AGAIN. BY
NEXT MONDAY AFTERNOON...A WARM FRONTAL BOUNDARY DEVELOPS AND
SHARPENS ALONG AND JUST SOUTH OF THE INTERSTATE 64 CORRIDOR IN
SOUTHERN ILLINOIS AND SOUTHWEST INDIANA. THIS SHOULD ENHANCE
RAINFALL AGAIN BY NEXT MONDAY AFTERNOON AND EVENING.
&&

.AVIATION...
EARLIER TAF FORECASTS INITIALIZED FAIRLY WELL WITH WINDS AND
CEILINGS...SO DID NOT MAKE ANY MEASURABLE CHANGES TO ONGOING
FORECAST. THE MAIN ADJUSTMENT WAS MADE AS THE COLD FRONT STALLS
ACROSS THE WFO PAH TAF SITES THIS EVENING AND INTO TUESDAY MORNING.
THE KCGI TAF SITE WAS DISPLACED A LITTLE FARTHER AWAY FROM THE
FRONTAL BOUNDAY...SO INTRODUCED MVFR VISIBILITIES/CEILINGS IN THE
11Z-14Z TUESDAY TIME FRAME. THE WORST CONDITIONS...LIFR CEILINGS AND
MVFR VISIBILITIES WILL LIKELY HOLD NEAR KPAH...WITH SLIGHTLY HIGHER
IFR CEILINGS EXPECTED TO DEVELOP AT KEVV AND KOWB. THE LOWER
CEILINGS AND VISIBILITIES WILL LIKELY LAST INTO THE 18Z TUESDAY AND
00Z WEDNESDAY TIME FRAME FOR THE NEXT FORECAST ISSUANCE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

AVIATION/NEAR TERM...SMITH
PUBLIC...SHANKLIN
Hazardous weather outlook, Nov 14, 7:08 AM CST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
708 AM CST MON NOV 14 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-151315-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
708 AM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE QUAD STATE TODAY AND
TONIGHT. THIS AFTERNOON THERE IS A SLIGHT RISK OF A FEW STORMS
BECOMING SEVERE GENERALLY EAST OF A LINE FROM PERRYVILLE TO POPLAR
BLUFF MISSOURI WITH THE MAIN THREAT BEING DAMAGING WINDS BUT ALSO
WITH A REMOTE CHANCE FOR ISOLATED TORNADOES...MAINLY OVER
SOUTHEAST ILLINOIS AND SOUTHWEST INDIANA.

LOCALLY HEAVY RAIN IS POSSIBLE GENERALLY OVER WESTERN KENTUCKY
TONIGHT. SOME LOCALIZED FLOODING IS POSSIBLE IN AREAS WHERE
LEAVES CLOG DRAINAGE SYSTEMS.

SOUTHWEST WINDS GUSTING AS HIGH AS 35 MPH TODAY COULD CAUSE
PROBLEMS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE MOTORISTS
TRAVELLING ON EAST TO WEST ROADWAYS. BOATERS SHOULD USE EXTREME
CAUTION ON AREA WATERWAYS TODAY AS CONDITIONS WILL BE ROUGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY. THUNDERSTORMS ARE NOT
EXPECTED TO BE SEVERE.

LOCALLY HEAVY RAIN IS POSSIBLE GENERALLY OVER WESTERN KENTUCKY
ON TUESDAY. SOME LOCALIZED FLOODING IS POSSIBLE IN AREAS WHERE
LEAVES CLOG DRAINAGE SYSTEMS.

THERE IS A CHANCE OF THUNDERSTORMS NEXT SATURDAY NIGHT THROUGH
SUNDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED DURING THAT
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

JP

In the hours before

Special weather statement, Nov 14, 4:23 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
423 PM CST MON NOV 14 2011

MOZ086-087-100-110-142245-
BOLLINGER MO-CAPE GIRARDEAU MO-STODDARD MO-WAYNE MO-
423 PM CST MON NOV 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAYNE...NORTHERN
STODDARD...SOUTHWESTERN CAPE GIRARDEAU AND SOUTHERN BOLLINGER
COUNTIES IN SOUTHEAST MISSOURI UNTIL 445 PM CST...

AT 421 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SHOOK...OR 11 MILES
NORTHEAST OF THE WAPPAPELLO LAKE AREA...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ADVANCE...
  GRASSY...
  LEOPOLD...
  BELL CITY...
  ZALMA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Nov 14, 4:56 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
456 PM CST MON NOV 14 2011

ILZ084-088-092-093-MOZ087-111-142330-
ALEXANDER IL-CAPE GIRARDEAU MO-JACKSON IL-PULASKI IL-SCOTT MO-UNION
IL-
456 PM CST MON NOV 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALEXANDER...WESTERN
UNION...NORTHWESTERN PULASKI AND EXTREME SOUTHERN JACKSON COUNTIES IN
SOUTHERN ILLINOIS...AND NORTHERN SCOTT AND EASTERN CAPE GIRARDEAU
COUNTIES IN SOUTHEAST MISSOURI UNTIL 530 PM CST...

AT 451 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DUTCHTOWN...OR 5 MILES NORTHWEST OF SCOTT
CITY...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CAPE GIRARDEAU...
  WARE...
  DONGOLA...
  COMMERCE...
  EAST CAPE GIRARDEAU...
  THEBES...
  MILL CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Nov 14, 4:59 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
459 PM CST MON NOV 14 2011

ILZ082-083-086-087-INZ081-085-142330-
GALLATIN IL-GIBSON IN-HAMILTON IL-POSEY IN-SALINE IL-WHITE IL-
459 PM CST MON NOV 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON COUNTY IN
SOUTH CENTRAL ILLINOIS...AND WHITE COUNTY IN SOUTHEAST ILLINOIS...AND
NORTHWESTERN GALLATIN AND NORTHERN SALINE COUNTIES IN SOUTHERN
ILLINOIS...AND EXTREME SOUTHWESTERN GIBSON AND NORTHWESTERN POSEY
COUNTIES IN SOUTHWEST INDIANA UNTIL 530 PM CST...

AT 454 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
CROSSVILLE TO GALATIA...AND MOVING EAST AT 45 MPH.

ISOLATED HAIL UP TO THE SIZE OF PENNIES AND LOCAL WIND GUSTS 45 TO
50 MPH ARE LIKELY WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CARMI...
  GALATIA...
  NORRIS CITY...
  CROSSVILLE...
  NEW HARMONY...
  BROUGHTON...
  RALEIGH...
  PHILLIPSTOWN...
  GRIFFIN...
  OMAHA...
  MAUNIE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 4:30 PM CSTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Scott, Stoddard30 min
Nov 14, 5:32 PM CSTSevere Thunderstorm WarningPAHButler28 min
Nov 14, 5:36 PM CSTAreal Flood AdvisoryPAHButler, Mississippi, New Madrid, Scott, Stoddard114 min
Nov 14, 5:43 PM CSTSevere Thunderstorm WarningPAHButler, Stoddard19 min
Nov 14, 3:18 PM CSTTornado WarningPAHWayne27 min
Nov 14, 3:26 PM CSTSevere Thunderstorm WarningPAHJefferson, Perry34 min
Nov 14, 3:48 PM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry, Williamson42 min
Nov 14, 4:33 PM CSTTornado WarningPAHEdwards, Wabash, Wayne14 min
Nov 14, 4:39 PM CSTSevere Thunderstorm WarningPAHWayne21 min
Nov 14, 5:21 PM CSTSevere Thunderstorm WarningPAHJohnson, Massac, Pulaski, Union39 min
Nov 14, 5:46 PM CSTSevere Thunderstorm WarningPAHHardin, Johnson, Massac, Pope44 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.